Tsukuba Journal of Mathematics

The Weierstrass semigroups on double covers of genus two curves

Takeshi Harui, Jiryo Komeda, and Akira Ohbuchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that three numerical semigroups $\langle 5, 6, 7, 8\rangle, \langle3, 7, 8\rangle$ and $\langle 3, 5\rangle$ are of double covering type, i.e., the Weierstrass semigroups of ramification points on double covers of curves. Combining the result with [7] and [4] we can determine the Weierstrass semigroups of the ramification points on double covers of genus two curves.

Article information

Tsukuba J. Math., Volume 38, Number 2 (2015), 201-206.

First available in Project Euclid: 15 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H55: Riemann surfaces; Weierstrass points; gap sequences [See also 30Fxx] 14H45: Special curves and curves of low genus 20M14: Commutative semigroups

Numerical semigroup Weierstrass semigroup Double cover of a curve Curve of genus two


Harui, Takeshi; Komeda, Jiryo; Ohbuchi, Akira. The Weierstrass semigroups on double covers of genus two curves. Tsukuba J. Math. 38 (2015), no. 2, 201--206. doi:10.21099/tkbjm/1429103721. https://projecteuclid.org/euclid.tkbjm/1429103721

Export citation